Jump to content
Healing

The Windows and Waves Pattern of Stabilization

Recommended Posts

Bear1975

1 year and 3 months afer I started reducing respiridone.  Was on 0.5mg one at night and one in morning.  1 year ago I reduced to halthe morning and 9 weeks ago I am down to half in morning and half at night - so 0.25 twice a day.

 

The waves are so up and down.  I have an amazing 2/3 weeks and then a crap 2 weeks and it continues.  Just had  a good 2/3 weeks and since sunday feel terrible - flu like, headache, flat, brain fog, can't concentrate and emotional.

 

When will this get better??????

Share this post


Link to post
Share on other sites
Nelly

I hope it does get better for you.

I was just thinking exactly the same,  and thought I would take a look and see how others are feeling. I thought it was just me, and the way I am, and until finding this forum realise it’s the  effects of AD and withdrawal. I just think I have to live day to day. I don’t plan too much because I don’t know how I will be. I hate life. I’m tired. 

I hope you feel better soon. Xx

Share this post


Link to post
Share on other sites
getofflex
On 5/4/2015 at 9:36 AM, JanCarol said:

 

 

The waves will come, the windows will come, the waves will come again, and so will the windows.  You breathe in, you breathe out.  You are alive.  Let your brain have it's own schedule, don't try to pin it to a calendar or a clock.  I believe that to do so, will actually hinder its repair - but to let go - will help it heal more quickly.  (just my belief)

 

 

Thank you for this.  It is very helpful to me right now.  

Share this post


Link to post
Share on other sites
persistente

Back to wave. So far not so bad as before. Anxiety, depression, apathy. I have been having them in my waves for nearly 2 years now. It doeas not really feel like that at the moment but I am doing much better than at the beggining of this hell.

Share this post


Link to post
Share on other sites
Wassimlapino

Its been 4 years since i stoped zyprexa 5 mg ct , and 3 years since i stoped imipramine an antidepressant ...

at first i had no waves windows pattern , ive been having very bad withdrawl for 1 year with almost daily suffer and panic feelings , windows started to show up very slowly at my 3rd year off but they were short and the misery was still..

now at the bwgining of 4rth year waves are shorter comparing to what it has been , it shows up every 2-3 week and lasts to a maximum of 3 days ( it was much longer) ...

although my waves are short , im sorry to say my windows arent full of joy or emotions full with deep euphoria or highness ..

i can feel calm and pretty stabilized during a window but if i manage to be in a stressful situation i would fall back very bad and way deep ...

may god guide me through this battle , its taking time and years outta my life 

Share this post


Link to post
Share on other sites
persistente
On 9/6/2019 at 10:54 PM, Wassimlapino said:

Its been 4 years since i stoped zyprexa 5 mg ct , and 3 years since i stoped imipramine an antidepressant ...

at first i had no waves windows pattern , ive been having very bad withdrawl for 1 year with almost daily suffer and panic feelings , windows started to show up very slowly at my 3rd year off but they were short and the misery was still..

now at the bwgining of 4rth year waves are shorter comparing to what it has been , it shows up every 2-3 week and lasts to a maximum of 3 days ( it was much longer) ...

although my waves are short , im sorry to say my windows arent full of joy or emotions full with deep euphoria or highness ..

i can feel calm and pretty stabilized during a window but if i manage to be in a stressful situation i would fall back very bad and way deep ...

may god guide me through this battle , its taking time and years outta my life 

you must have been very brave and strong person to stay off everything, not having windows at all for such a long time...i am glad you are so much better now

 

i have been having windows from the beginning of wd and it was hard enough to believe this is wd and not relapse

Share this post


Link to post
Share on other sites
Tweet

You are so strong to have fought your way through the paws so far with so few windows, persistente! 

Give yourself a huge oat on the back, and a hug from me!

Your ability to have good emotions will come back, ad they assured us on this wonderful site, so do not get discouraged.

For me, the really negative ones came back first and we're sputtering and spurting uncontrollably at first, and most of the time I have to focus on not over-emoting and destroying relationships.

Lately, I have begun to feel good emotions more and more, but they are sort of fading in and come and go.

I am talking about love, joy, peace, thankfulness. I am also learning to mentally remind myself that for example this is a time to feel thankful, etc.

That is how it is working for me, anyway. And as you know from this forum everyone is different.

Keep plodding along, persistente, and it will pay off in time. Lack of emotions is really hard! You have come this far, and the only way to a normal life is THROUGH this mess!

Psalms 65 is a great reminder.

Blessings ☺️

Share this post


Link to post
Share on other sites
persistente

Thank you Tweet but you probably wanted to applaud to Wassimlapino.

 

Anyhow, we are all brave and strong and we deserve to heal. We just need to stay patient. 

 

 

Share this post


Link to post
Share on other sites
Onmyway

I'm wondering if the veterans are still reading this and if I can tap into your wisdom @brassmonkey, @Petunia @Rhiannon regarding the so-called 8/10 month wave. Have you had/observed in others such a wave while still tapering after a cold turkey (5 month taper from 40-0mg of citalopram) and a small dose reinstatement (2.5 mg) and tapering at the recommended rate from the reinstatement dose? Things had gotten a bit better for me over a 2.5-3 month hold and predictable in terms of symptoms with resumed tapering but I am back to intense cortisol mornings, relentless nausea, pins and needles, depression, emotional spirals, detached from reality feelings (what feels like a milder form of DP/DR). I'm not planning any drops (have been holding for almost 5 weeks now from the last 10% drop) and was expecting that I would be miserable for at least a couple of more years but was hoping that the level of misery would not be as high as what it was in the first 4 months and what it is now. Thanks in advance for any input and may all of us have some peace and calm.

Share this post


Link to post
Share on other sites
brassmonkey

Hi Onmyway-- I'm sorry to hear that you're having a bad wave right now.  The 8/10 month wave is associated more with a slow taper then with a CT/RI.  The symptom pattern from a CT/RI can be so intense and unpredictable that it is hard to build a time line for when things will happen.  The best we can do is the Windows and Waves pattern that we talk about.  It sounds like you've been hit with a bad wave and a long hold is called for. That hold could last several months before things settle out.  The whole healing/recovery period from a CT/RI is not going to be acute misery.  As time passes things will heal and the symptoms will decrease.  It can be hard to see at times but there will be a steady improvement in your WDnormal baseline that can be observed over time. A CT/RI is a rough way to go but things do get better.

Share this post


Link to post
Share on other sites
Onmyway
On 9/18/2019 at 7:53 PM, brassmonkey said:

Hi Onmyway-- I'm sorry to hear that you're having a bad wave right now.  The 8/10 month wave is associated more with a slow taper then with a CT/RI.  The symptom pattern from a CT/RI can be so intense and unpredictable that it is hard to build a time line for when things will happen.  The best we can do is the Windows and Waves pattern that we talk about.  It sounds like you've been hit with a bad wave and a long hold is called for. That hold could last several months before things settle out.  The whole healing/recovery period from a CT/RI is not going to be acute misery.  As time passes things will heal and the symptoms will decrease.  It can be hard to see at times but there will be a steady improvement in your WDnormal baseline that can be observed over time. A CT/RI is a rough way to go but things do get better.

Thank you so much for your kind reply BM! I have been hanging onto your words of comfort even though I didn't get to respond until now. I am holding until I stabilize as it's no way to live like this. Things got a bit better and then worse again since I posted this but I somehow think that my resilience is wearing off. I also don't get the good evening windows as much and things have been to "I'd rather not live if I have to live like this" a couple of times. I very much appreciate your words of wisdom and I'm holding, holding until it's necessary... 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...